Jump to content
Sign in to follow this  
Kabuto

Side Effects?

Recommended Posts

Has anyone experienced side effects on anti depressant drugs?   Some effects, like dry mouth or mild nausea may not be as big of a deal, but effects like vision problems or ear ringing are.   How do you avoid these effects with not just Welbutrin, but any antidepressant drug??   

Share this post


Link to post
Share on other sites

Different drugs affect each person differently, it is a matter of are the side effects worth what the drug does. If you are worried about specific side effects then talk with doctor to see what might work for you.

Share this post


Link to post
Share on other sites

When I started Wellbutrin, I had vivid dreams for a while. Still do every so often. The Prozac causes dry mouth, so I always keep  hard candy and a bottle of water with me. 

Share this post


Link to post
Share on other sites

I am in my second week on wellbutrin SR I feel like it makes me lightheaded, jerky/twitchy, and more anxious or nervous.  I am not a fan of this feeling. I am scared to try and drive.

Share this post


Link to post
Share on other sites

Wellbutrin caused me a lot of nausea for the first 3 weeks I took it and cognitive problems for the first week or two, but after that it was magic.

Share this post


Link to post
Share on other sites

Getting off wellbutrin, causing heart palpitations, joint stiffness and edgy, was manageable until the dose was increased now just getting off it, as soon as i am doc is going to something else

Share this post


Link to post
Share on other sites

wellbutrin didn't cause me any side effects, but didn't work for long.

for dry mouth you can use candy, nausea should go away, and ringing ears i would ask your doctor maybe its related to blood pressure?? or just ringing in ears .but everyone reacts different so i'd ask your doctor..and it depends how long you have been on it ..it can take up to 6-8 weeks for you to feel better and the side effects to go away..

Share this post


Link to post
Share on other sites
Posted (edited)

I was on Welbutin for a few months, quite a few years ago. I had to go off of it because it caused me to start hallucinating. I started to see gore on my coworkers. I knew it wasn't real, I didn't have any major psychotic episodes, I would just see them walking around with a slashed neck with blood dripping or with the handle of a big knife poking out their back, just nasty stuff. I didn't freak out, because I knew it wasn't real, but it was very distracting, I stuttered and had a hard time having a conversation with them while I'm seeing what I know is not real.  I later was diagnosed with ADD so maybe that's why I couldn't just ignore what I knew I wasn't seeing. I'm the only person I've heard of as having hallucinations on it. That's the only side effect I remember having. 

Edited by Private Pati

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...